# SDR DALA2022051203301

- Difficulty date: May 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,878 hours, 22,323 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 6822 -ATB/IFSD- CREW PERFORMED ENGINE SHUT DOWN AND AIR TURN BACK DUE TO RT ENGINE OIL QUANTITY DECREASING TO ZERO INDICATED WITH ASSOCIATED OIL PRESSURE DROP. CORRECTIVE ACTION: FOUND BREATHER LINE TO GEARBOX BROKEN. PERFORMED WIND MILLING INSPECTIONS AND REPLACED THE BREATHER LINE ASSEMBLY. R/R MAIN ENGINE OIL FILTER, NO METAL FOUND. HIGH POWER RUNS GOOD.
